# SDR WX0A2022031874034

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N330NV
- Make and model: Airbus A300*
- Aircraft serial: 2786
- Aircraft time: 43,662 hours, 35,438 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AFT L/H JUMPSEAT FLASHLIGHT INOP / DEFERRED AFT L/H JUMPSEAT FLASHLIGHT PER MEL 25-60-08-A DMI #91654, EXP 3/26, CAT C NO ""M"" ACTION REQ., INOP PLACARD INSTALLED & MOC NOTIFIED."
